# SDR TRAX200800567

- Difficulty date: April 21, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 24,781 hours, 21,854 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAMS AT FS 409.0+128 (WING BOX FWD BULKHEAD) CRACKED IN THE RADIUS ON THE BOTTOM OUTBOARD SIDE AT LBL-18 AND INBOARD SIDE AT LBL 27.  JOB COMPLETE.  REPAIRED VERTICAL BEAMS AT FS 409.0+128 AT LBL-18 AND AT LBL-27 AS PER REO 601R-53-41-056.  CUT OUT DAMAGE ON LBL 27 AND LBL 18 IAW REO 601R-53-41-08.  PERFORMED EDDY CURRENT INSPECTION OF CUT LINES PER MTC REQUEST IAW CRJ 200 NDTM 51-20-06.  NO DEFECTS NOTED.  FABRICATED REPAIR ANGLE -5 AND FILLER -7 AT LBL 18.0 FS 409 & 128 PER REO 601R-53-41-056.  PICK UP ALL HOLES ON NEW REPAIR PARTS ALL WORK IAW REO 601R-53-41-056.  INSTALLED REPAIR PARTS LBL 27 & LBL 18 FILLET SEALED AND RESTORED FINISH PER REO 601R-53-41-056.  JOB COMPLETE.  SUPPLEMENTAL SDR CLOSED 4/28/08.
